Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Quasi-amicable numbers

Authors: Peter Hagis and Graham Lord
Journal: Math. Comp. 31 (1977), 608-611
MSC: Primary 10A25
MathSciNet review: 0434939
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $m = \sigma (n) - n - 1$ and $n = \sigma (m) - m - 1$, the integers m and n are said to be quasi-amicable numbers. This paper is devoted to a study of such numbers.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A25

Retrieve articles in all journals with MSC: 10A25

Additional Information

Article copyright: © Copyright 1977 American Mathematical Society